Kirkland Signature Ibuprofen 200 mg., 1000 Tablets

Kirkland Signature
Availability:

Out of stock


$11.64

Out of stock

 

Kirkland Signature Ibuprofen Tablets USP, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.

Kirkland Signature Ibuprofen Tablets USP, 200 mg are a nonsteroidal anti-inflammatory drug (NSAID) and come in easy-to-swallow tablets. A strong medicine for aches and pains, Kirkland Signature Ibuprofen Tablets USP, 200 mg do not contain gluten.

Kirkland Signature Ibuprofen Tablets USP, 200 mg is a non-prescription formula; it should be taken in the smallest effective dose.

 

Exercise may help with chronic pain as it keeps a person more active and releases endorphins, the body’s natural pain blocker.

Not getting enough sleep can make pain worse or pain can prevent a good night’s sleep. Practicing good bed time habits by going to sleep and waking up on a regular schedule may be helpful.

Good distractions such as playing a game, reading or conversation with friends can also help relieve pain.

Fatty meats, wine and cheese may be foods that trigger pain in some people. Keeping a food diary and eliminating certain types of food can help determine if that is the case.

Other activities that may help relieve pain are yoga, strength training, and deep breathing.

SKU: SL355400 Category:

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Kirkland Signature Ibuprofen 200 mg., 1000 Tablets”

14 − three =

There are no reviews yet.

Help-Desk